What Causes Gynecomastia And What Am I Doing To Give Me Man Boobs?

      Comments Off on What Causes Gynecomastia And What Am I Doing To Give Me Man Boobs?

Worried about developing gynecomastia? Well you are not alone. Lot’s of guys share the same concerns! Having a set of moobs is a major cramp on the social life and can have devastating effects on self-esteem. So it is a good idea to know what types of things can cause gynecomastia and what to avoid so that having a rack on your chest is never a problem. After all, prevention is a lot easier than elimination for this condition!

Common causes of Gynecomastia:

  • Steroids
  • Alcohol abuse
  • Medications
  • Puberty

Steroids:

So one of the most common ways for guys to develop gynecomastia is steroid use. Of course for guys that know what they are doing this can be avoided. But a lot of guys dn’t have all the information they need for a proper cycle and PCT(post cycle therapy). What can happen is the steroids cause a rise in estrogen and also a shutdown of natural testosterone production. When you go off cycle you have massive estrogen dominance and those hard painful lumps flair to life.

Alcohol:

Alcohol use interferes with the liver’s potential to break down estrogen and can cause gynecomastia with breast tenderness. Liver Cirrhosis actually causes around 8% of all  gynecomastia cases. Plenty of drugs can cause gynecomastia and breast tenderness. ‘s right? As pointed out by Lewis or the University of Tennessee overall health Sciences Center,

Medications:

Some medications meant to help you with a medical condition can actually cause you to develop man boobs. It really is unfair. Some big problem medications are any that block androgen receptors or that destroy the 5-alpha reductase enzymes which convert Testosterone into DHT. Finasteride is a very common medication of this type. It is used to treat benign prostate enlargement and hair loss. But unfortunately a common side effect is increased chest fat and the hard painful lumps that signal gynecomastia development. The effects of anti-androgens often go away when the medications are stopped but it may be a good idea to ask your doctor for alternatives to these medications.

Other medication that could cause moobs include Chemotherapy, ‘antianxiety’ and heart medications, AIDS medications, some antibiotics and tricyclic antidepressants. Heart medications such as calcium channel blockers and digitalis, can likewise cause gynecomastia and breast tenderness. Again, don’t just quit these medications without talking to your doctor first!

Puberty

Puberty oftentimes causes temporary gynecomastia with breast tenderness. Shockingly, as many as  65 percent of ’14yearold’ males experience gynecomastia. Puberty related breast tenderness and enlargement generally resolve right after 2 or 3 years. In any event, it causes no lasting harm, though for a teenager gynecomastia can cause massive embarrassment and psychological issues.  Adolecent boys are vulnerable to developing gynecomatia because of the massive hormone surges that are taking place in their bodies at this tome. It is easy for the estrogen/testosterone ratio to become unbalanced and then gynecomastia hits. Fortunately in teens this issues often resolves itself within a couple of years as hormones level off and the breast tissues go back to normal.

So now you know some of the causes for gynecomastia and what to look out for. It really is best to prevent the condition from occurring if possible. But if you already are dealing with a case of man boobs then getting on a treatment protocol as soon as possible is crucial to resolving the issue. To get started go to http://www.kosweizerprotocol.com.